# SDR R61A201907070697

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 26,548 hours, 19,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: I/O Module
- Part number: 1708015
- Part serial: 1914
- Condition: Faulty
- Location: Zone 100
- Part time: 26,548 hours, 19,857 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON INDICATION AT CRUISE. ATTEMPTED QRH PROCEDURE AND MESSAGE DID NOT CLEAR. LIGHTS STAYED ON AND CONTINUED TO FLICKER INTERMITTENTLY. R&R DISCRETE I/O MODULE IN SPDA 1 SLOT 19 IAW AMM 24-61-05. EMERGENCY LIGHTS OPS CHECK GOOD.
